# SDR 2008UALA01025

- Difficulty date: February 23, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 27,385 hours, 11,141 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2714
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ELECTRICAL SMOKE LAST 5 MIN OF FLIGHT.  AFT GALLEY, FWD CHILLER SHORTED.  REPLACED CHILLER.
